Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 85, NWS Buffalo, NY

October 5, 2011

NWS Buffalo, NY issued this small craft advisory at Oct 5, 2011, 3:09 AM EDT. It took effect at Oct 5, 2011, 10:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2011, 3:09 AM EDT (07:09 UTC)
In effect from
Oct 5, 2011, 10:00 AM EDT
Expired
Oct 5, 2011, 3:35 PM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WHUS71 KBUF 050709
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
309 AM EDT WED OCT 5 2011

LOZ043-044-051515-
/O.NEW.KBUF.SC.Y.0085.111005T1400Z-111006T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
309 AM EDT WED OCT 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT
THURSDAY. 

* WINDS...NORTHWEST 5 TO 15 BECOMING NORTH INCREASING TO 15 TO 20
  KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-051515-
/O.NEW.KBUF.SC.Y.0085.111005T1600Z-111006T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
309 AM EDT WED OCT 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. 

* WINDS...NORTH 5 TO 15 INCREASING TO 15 TO 20 KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
2 follow-up statements
297 
WHUS71 KBUF 051350
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
950 AM EDT WED OCT 5 2011

LOZ043-044-052200-
/O.CON.KBUF.SC.Y.0085.111005T1400Z-111006T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
950 AM EDT WED OCT 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-052200-
/O.CON.KBUF.SC.Y.0085.111005T1600Z-111006T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
950 AM EDT WED OCT 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
527 
WHUS71 KBUF 051935
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT WED OCT 5 2011

LOZ043-044-052045-
/O.CAN.KBUF.SC.Y.0085.000000T0000Z-111006T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
335 PM EDT WED OCT 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE NOW EXPECTED TO REMAIN JUST BELOW SMALL CRAFT
ADVISORY CRITERIA...THEREFORE THE ADVISORY HAS BEEN CANCELLED.
WAVES WILL STILL BE A LITTLE CHOPPY TONIGHT...SO SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION.

$$

LOZ045-052045-
/O.CAN.KBUF.SC.Y.0085.000000T0000Z-111006T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
335 PM EDT WED OCT 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE NOW EXPECTED TO REMAIN JUST BELOW SMALL CRAFT
ADVISORY CRITERIA...THEREFORE THE ADVISORY HAS BEEN CANCELLED.
WAVES WILL STILL BE A LITTLE CHOPPY TONIGHT...SO SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION.

$$

HITCHCOCK/TMA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 2:09 AM EDT, 1 hour earlier.

Area forecast discussion, Oct 5, 2:09 AM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
209 AM EDT WED OCT 5 2011

.SYNOPSIS...
A PERSISTENT UPPER LEVEL LOW OFF THE NEW JERSEY COAST WILL CONTINUE
DRIFT OUT TO SEA TONIGHT...ALLOWING A LARGE AREA OF HIGH PRESSURE
AND DRIER AIR OVER THE WESTERN GREAT LAKES TO BUILD EAST INTO THE
AREA. THIS HIGH WILL THEN SETTLE ACROSS OUR AREA FOR THE REMAINDER
OF THE WEEK AND LINGER THROUGH THE UPCOMING WEEKEND... PROVIDING
US WITH AN EXTENDED PERIOD OF DRY...FAIR...AND INCREASINGLY WARM
WEATHER.

&&

.NEAR TERM /THROUGH TODAY/...
UPDATE FOR FOG...SEE BELOW.

WATER VAPOR LOOP EARLY THIS EVENING SHOWS THE UPPER CIRCULATION
MOVING OFF CAPE COD AND INTO THE WARM GULF STREAM WITH A NOTABLE
INCREASE IN CONVECTION AND ASSOCIATED LIGHTNING STRIKES. CLOSER TO
HOME...THE WESTERN HALF OF NY HAS CLEARED OUT...AND LOW CLOUDS
CONTINUE TO PROGRESS EASTWARD. EXPERIMENTAL GOES-R PRODUCTS SHOW
THE AREA OF LOW CLOUDS NICELY DUE TO ENHANCED COLOR TABLES. IN
ADDITION...THESE EXPERIMENTAL PRODUCTS ARE ALSO PICKING UP SOME
PATCHY LOW CLOUDS OR FOG DEVELOPMENT IN PARTS OF THE SOUTHERN TIER
AND OVER OSWEGO COUNTY. WEBCAM IMAGERY...AT LEAST NEAR SANDY CREEK
CONFIRMS THIS...ALONG WITH SURFACE OBS FROM KBFD...KART...AND
KFZY. WILL INCREASE FOG COVERAGE IN FORECAST FOR THE OVERNIGHT
HOURS.

SOME MID LEVEL CLOUDS MAY WORK THEIR WAY IN LATE TONIGHT
FROM THE NORTH...BUT EXPECT THIS TO BE SCATTERED OR LOCALLY BROKEN
CLOUD DECK THAT WILL DISSIPATE SHORTLY AFTER SUNRISE AS IT
CONTINUES SOUTH. SATELLITE IMAGERY TAGS THIS AREA CURRENTLY
STRETCHING FROM THE GEORGIAN BAY EASTWARD TOWARD OTTAWA AND THE
LATEST 18Z OPERATIONAL RUNS PICK THIS UP NICELY AT ABOUT
850MB...ALTHOUGH THEY MAY BE A BIT SLOW WITH THE SOUTHWARD
MOVEMENT.

SURFACE HIGH PRESSURE UNDER A BUILDING RIDGE WILL CONTINUE TO
MOVE SLOWLY EASTWARD ON WEDNESDAY...RESULTING IN ABUNDANT SUNSHINE
ACROSS THE AREA. DIURNAL CLOUDS SHOULD NOT BE AN ISSUE AS ABUNDANT
DRY AIR IN THE LOWER LEVELS AND DOWNWARD MOTION ASSOCIATED WITH
THE HIGH LIMITS THE DEVELOPMENT OF ANY CUMULUS CLOUDS.
TEMPERATURES SHOULD REBOUND NICELY WITH MOST HIGHS IN THE LOWER TO
MID 60S...ALTHOUGH WOULD NOT RULE OUT A FEW INTERIOR LOCATIONS
NEARING 70F.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
AFTER OVER A WEEK OF BEING PLAGUED BY TWO SEPARATE UPPER LEVEL LOWS
AN EXTENDED PERIOD OF DRY AND SUNNY WEATHER WILL BEGIN IN THE NEAR
TERM AND EXTEND RIGHT THROUGH THE END OF THE WEEK AND BEYOND. A DEEP
TROUGH WILL BE IN THE PROCESS OF PULLING OUT OF NEW ENGLAND AND INTO
THE CANADIAN MARITIMES WEDNESDAY NIGHT THROUGH THURSDAY. AS THIS
MOVES AWAY STRONG HEIGHT RISES WILL SPREAD ACROSS THE MIDWEST AND
INTO THE LOWER LAKES...WITH A STRONG RIDGE ALOFT CENTERED OVER THE
REGION BY FRIDAY. AT THE SURFACE A STRONG CANADIAN HIGH PRESSURE
WILL NOSE SOUTH INTO THE REGION WEDNESDAY NIGHT THEN REMAIN IN PLACE
THROUGH FRIDAY. THE AIRMASS ASSOCIATED WITH THIS HIGH WILL INITIALLY
BE ON THE COOL SIDE...BUT THE AIRMASS WILL QUICKLY MODIFY BY THE END
OF THE WEEK WITH TEMPERATURES TURNING ABOVE AVERAGE BY FRIDAY.

LOOKING AT THE DETAILS...REALLY THE ONLY CONCERN THROUGH THE SHORT
TERM PERIOD WILL BE FROST/FREEZE POTENTIAL. HIGH PRESSURE NOSING
DOWN INTO THE LOWER LAKES LATER WEDNESDAY NIGHT WILL SET THE STAGE
FOR EXCELLENT RADIATIONAL COOLING WITH LIGHT WINDS...CLEAR SKIES AND
DROPPING DEWPOINTS. THIS SHOULD ALLOW TEMPS TO GET AT LEAST AS COOL
AS THE COOLER MAV/MEX GUIDANCE...POSSIBLY EVEN A DEGREE OR TWO
LOWER. THIS WILL TRANSLATE TO LOWS IN THE LOWER 40S ALONG THE
IMMEDIATE LAKESHORES...WITH 30S INLAND. SOME OF THE COLDER SOUTHERN
TIER VALLEYS WILL DIP TO NEAR 30...WITH SOME UPPER 20S LIKELY IN THE
COLDER SPOTS EAST OF LAKE ONTARIO. WITH THIS IN MIND WILL ISSUE A
FREEZE WATCH FOR CATTARAUGUS/ALLEGANY COUNTIES IN THE SOUTHERN TIER
AND JEFFERSON/LEWIS COUNTIES EAST OF LAKE ONTARIO. FROST ADVISORIES
MAY ALSO BE NECESSARY FOR SEVERAL OTHER COUNTIES BORDERING THESE
SUCH AS ACROSS THE FINGER LAKES AND OSWEGO COUNTY...BUT THIS WILL BE
ADDRESSED AS WE GET CLOSER.

TEMPERATURES WILL RECOVER NICELY ON THURSDAY UNDER FULL SUN. 850MB
TEMPS RANGING FROM ABOUT +8C WEST TO +4C EAST SHOULD SUPPORT HIGHS
IN THE MID 60S ACROSS WESTERN NY...AND MID TO UPPER 50S EAST OF LAKE
ONTARIO. IT WILL BE ANOTHER CHILLY NIGHT THURSDAY NIGHT WITH HIGH
PRESSURE SETTLING RIGHT OVERHEAD. EXPECT MORE FROST ACROSS THE
INTERIOR SOUTHERN TIER AND EAST OF LAKE ONTARIO...WITH 20S AGAIN IN
THE COOLER SPOTS OF THE TUG HILL AND WESTERN ADIRONDACKS.

ANOTHER DAY OF FULL SUNSHINE ON FRIDAY WILL ALLOW TEMPS TO RECOVER
QUICKLY ONCE AGAIN...AND 850MB TEMPS OF 3-4C WARMER THAN THURSDAY
WILL SUPPORT HIGHS IN THE LOWER 70S ACROSS WESTERN NY AND MID 60S
EAST OF LAKE ONTARIO. FRIDAY NIGHT WILL BE SOMEWHAT MILDER WITH MID
TO UPPER 40S ON THE LAKE PLAINS AND SOME 30S ACROSS THE COLDER
VALLEYS OF THE SOUTHERN TIER AND TUG HILL REGION...BUT FROST WILL
NOT BE AS WIDESPREAD AS THE AIRMASS CONTINUES TO MODIFY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE EXTENDED PERIOD OF DRY WEATHER WILL CONTINUE RIGHT THROUGH THE
LONG TERM WITH HIGH PRESSURE SURFACE AND ALOFT REMAINING PARKED OVER
THE OHIO VALLEY AND NORTHEAST. EXPECT NEARLY FULL SUNSHINE TO LAST
THROUGH THE PERIOD WITH ABOVE AVERAGE TEMPERATURES. THE ONLY FEATURE
OF NOTE IS THE POTENTIAL FOR A BACKDOOR COLD FRONT BY ABOUT SUNDAY
NIGHT...WHICH BOTH THE 12Z GFS AND ECMWF HINT AT. EVEN IF THIS FRONT
DOES VERIFY...IT WOULD PASS THROUGH DRY WITH NOTHING MORE THAN A
LITTLE MID/HIGH CLOUD COVER.

TEMPERATURES WILL BE WELL ABOVE AVERAGE BOTH SATURDAY AND SUNDAY
WITH 850MB TEMPS OF +14C TO +15C. THIS SHOULD SUPPORT HIGHS IN THE
UPPER 70S TO NEAR 80 BOTH DAYS...JUST A LITTLE COOLER ALONG THE
IMMEDIATE LAKESHORES WITH AFTERNOON LAKE BREEZES AND ALSO ACROSS
HIGHER TERRAIN. NOTE THAT THE GFS BASED MEX MOS GUIDANCE IS LIKELY
TOO COOL BY AT LEAST SEVERAL DEGREES NEXT WEEKEND DUE TO THE
INFLUENCE OF CLIMATOLOGY IN THE LINEAR REGRESSION MOS EQUATIONS.
WITH SUCH HIGH CONFIDENCE IN OPERATIONAL AND ENSEMBLE MODEL GUIDANCE
WILL CONTINUE TO AIM SEVERAL DEGREES ABOVE THE GUIDANCE TEMPS FOR
NEXT WEEKEND.

THE BACKDOOR FRONT MAY PULL TEMPS BACK A NOTCH SUNDAY NIGHT INTO
EARLY NEXT WEEK...BUT WILL STILL BE ABOVE AVERAGE RIGHT THROUGH
TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AT 06Z THE MAIN CONCERN WILL BE FOG AND VISIBILITY THROUGH THE NEXT
6 HOURS OR SO. WILL PLACE IFR OR LOWER VSBYS IN KART...KIAG AND KJHW
WHERE LIGHT WINDS ALONG WITH TEMPERATURES FALLING TO NEAR THE DEW
POINT UNDER CLEAR SKIES IS ALLOWING FOR EXCELLENT RADIATIONAL
COOLING AND FOG DEVELOPMENT. FOG WILL LIKELY BE PATCHY SO WILL
INCLUDE TEMPO GROUPS TO INDICATE SOME FLUCTUATION IN THE VSBY.

BEHIND A COOL FRONT DROPPING SOUTHWARD FROM CANADA WINDS COULD
BECOME A LITTLE GUSTY ACROSS THE NORTH COUNTRY WITH GUSTS UP TO 20
KNOTS OR SO. OTHERWISE WINDS WILL GENERALLY BE SUSTAINED 10 KNOTS OR
LESS TODAY AND CONTINUE TO VEER THROUGH THE DAY AND INTO THE
OVERNIGHT TIME PERIOD. DO NOT EXPECT AS MUCH FOG DEVELOPMENT
TOMORROW NIGHT UNDER A GREATER TEMPERATURE DEW POINT SPREAD.

OUTLOOK...
WEDNESDAY THROUGH MONDAY...VFR.

&&

.MARINE...
LOW PRESSURE NEAR THE SOUTHERN NEW ENGLAND COAST WILL MOVE OUT TO
SEA TONIGHT. IN ITS WAKE...EXPANSIVE HIGH PRESSURE WILL BUILD
SOUTHEAST ACROSS THE LOWER LAKES THROUGH WEDNESDAY. NORTHWESTERLY
WINDS IN BETWEEN THE DEPARTING LOW AND BUILDING HIGH WILL AVERAGE 10
KNOTS OR LESS TONIGHT. WINDS WILL VEER TO NORTHERLY THEN
NORTHEASTERLY WEDNESDAY WHILE FRESHENING WITH THE POTENTIAL FOR
SMALL CRAFT CONDITIONS DEVELOPING ALONG LAKE ONTARIO DURING
AFTERNOON AND EVENING...WITH CHOPPY CONDITIONS DEVELOPING ON THE
LOWER NIAGARA RIVER DURING THIS TIME.

AS THE HIGH SETTLES DIRECTLY LATE OVER THE LOWER LAKES LATER IN THE
WEEK THROUGH THE UPCOMING WEEKEND...IT WILL BRING AN EXTENDED PERIOD
OF FAIR WEATHER...ALONG WITH RELATIVELY LIGHT WINDS AND MINIMAL
WAVES.

&&

.EQUIPMENT...
THE BUFFALO WSR-88D RADAR IS OUT OF SERVICE DUE TO TRANSMITTER
PROBLEMS. PARTS ARE ON ORDER...AND A RETURN TO SERVICE IS EXPECTED
BY WEDNESDAY AFTERNOON. RADAR DATA WILL BE UNAVAILABLE THROUGH
THAT TIME.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     NYZ007-008-020-021.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA/ZAFF
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...THOMAS
MARINE...TMA
EQUIPMENT...TMA
Hazardous weather outlook, Oct 4, 3:53 PM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT TUE OCT 4 2011

NYZ001>004-010-011-019-052000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-CHAUTAUQUA-
353 PM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012>014-085-052000-
WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
353 PM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF FROST ARE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING AND AGAIN LATE THURSDAY NIGHT INTO FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ020-021-052000-
CATTARAUGUS-ALLEGANY-
353 PM EDT TUE OCT 4 2011

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FREEZE WATCH FOR LATE WEDNESDAY NIGHT INTO THURSDAY MORNING.

WIDESPREAD FROST OR FREEZE CONDITIONS ARE POSSIBLE AGAIN LATE
THURSDAY NIGHT INTO FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ005-006-052000-
NORTHERN CAYUGA-OSWEGO-
353 PM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF FROST ARE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING...AND AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-052000-
JEFFERSON-LEWIS-
353 PM EDT TUE OCT 4 2011

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FREEZE WATCH FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING.

WIDESPREAD FROST OR FREEZE CONDITIONS ARE POSSIBLE AGAIN LATE
THURSDAY NIGHT INTO FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-052000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
353 PM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 3:58 AM EDTFrost AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Genesee, Livingston and 3 more28 hr
Oct 5, 3:58 AM EDTFreeze WarningBUFAllegany, Cattaraugus, Jefferson, Lewis29 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.